# SDR AALA202312055964

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 86,824 hours, 10,856 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 2F-1L WHEN LOCKED LATCH IS DIFFICULT TO UNLOCK. ADJUSTED LATCH IN LAV 2F-1L. PER CMM 25-45-80, FUNCTIONAL CHECK GOOD.
